# SDR DU4R2020051900024

- Difficulty date: May 19, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N403YK
- Make and model: Boeing 737436
- Aircraft serial: 25842
- Aircraft time: 56,726 hours, 38,951 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Gusset
- Condition: Gouged
- Location: Apu Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DOOR INNER SURFACE GUSSET AND CENTER HINGE SUPPORT GOUGED
